American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir Matveenko. Tropical support sets in analysis of weak links and complementarity. Contemporary Mathematics 616 (2014) 211-220.
Book volume table of contents   
View Article: PDF

[4] Emil Ernst. A converse of the Gale-Klee-Rockafellar theorem: Continuity of convex functions at the boundary of their domains. Proc. Amer. Math. Soc. 141 (2013) 3665-3672.
Abstract, references, and article information   
View Article: PDF

[5] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[6] Heinz H. Bauschke, Xianfu Wang and Liangjin Yao. On the Maximal Monotonicity of the Sum of a Maximal Monotone Linear Relation and the Subdifferential Operator of a Sublinear Function. Contemporary Mathematics 568 (2012) 19-26.
Book volume table of contents
View Article: PDF

[7] Joel A. Tropp. From joint convexity of quantum relative entropy to a concavity theorem of Lieb. Proc. Amer. Math. Soc. 140 (2012) 1757-1760. MR 2869160.
Abstract, references, and article information   
View Article: PDF

[8] Boil Musev and Nadezhda Ribarska. On a question of J. Borwein and H. Wiersma. Proc. Amer. Math. Soc. 139 (2011) 1707-1716. MR 2763759.
Abstract, references, and article information   
View Article: PDF

[9] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[10] Heinz H. Bauschke and Xianfu Wang. The kernel average for two convex functions and its application to the extension and representation of monotone operators. Trans. Amer. Math. Soc. 361 (2009) 5947-5965. MR 2529920.
Abstract, references, and article information   
View Article: PDF

[11] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information   
View Article: PDF

[12] Milen Ivanov and Nadia Zlateva. A new proof of the integrability of the subdifferential of a convex function on a Banach space. Proc. Amer. Math. Soc. 136 (2008) 1787-1793. MR 2373609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J.-E. Martínez-Legaz and B. F. Svaiter. Minimal convex functions bounded below by the duality product. Proc. Amer. Math. Soc. 136 (2008) 873-878. MR 2361859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Adam M. Oberman. The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007) 1689-1694. MR 2286077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Heinz H. Bauschke. Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 135-139. MR 2280182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. S. Lewis, P. A. Parrilo and M. V. Ramana. The Lax conjecture is true. Proc. Amer. Math. Soc. 133 (2005) 2495-2499. MR 2146191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mohammad Ghomi. The problem of optimal smoothing for convex functions. Proc. Amer. Math. Soc. 130 (2002) 2255-2259. MR 1896406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. M. Borwein and J. D. Vanderwerff. On the continuity of biconjugate convex functions. Proc. Amer. Math. Soc. 130 (2002) 1797-1803. MR 1887028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xin-Min Zhang. Schur-convex functions and isoperimetric inequalities. Proc. Amer. Math. Soc. 126 (1998) 461-470. MR 1423343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan M. Borwein and Jon D. Vanderwerff. Epigraphical and Uniform Convergence of Convex Functions . Trans. Amer. Math. Soc. 348 (1996) 1617-1631. MR 1344203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. M. Borwein and D. Zhuang. Super efficiency in vector optimization . Trans. Amer. Math. Soc. 338 (1993) 105-122. MR 1098432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1